# SDR SWAA2021121343625

- Difficulty date: November 13, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 45,674 hours, 26,656 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR WEB AT CARGO COMPARTMENT ENTRY STA 807-847 HAS VARIOUS LIGHT AREAS OF CORROSION AT FASTENER HOLES. (MARKED) ; / [01] COMPLIED WITH TOOL AND MEASUREMENT REQUIREMENTS.; [02] REMOVED CORROSION PER SRM 53-60-15-1A-1. WEB IS OUT OF LIMITS PER SRM 53-60-15-1A-1. NEW WEB INSTALLATION ON ROUTINE CARD 5360-E-16462-NG (CPCP/AD MOC - AFT CARGO FLOOR STRUCTURE CORROSION PROTECTION) [TTG8Q004FPHN]
